# SDR AWXA9900175

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Location: Bs 967-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON STRINGER 27L AT FRAME 967.  REMOVED STRINGER 27L AT STA 967 TO 1016.  FABRICATED 3 EA STRINGERS 6 EA SPLICE ANGLES 2 EA N CHANNELS.  TREATED PRIMED AND INSTALLED NEW PARTS PER SRM 51-30-2, 51-10-2, 57-30-3 FIG 1 AND TORQUED 2 EA STRINGER END FITTING BOLTS IAW SRM 51-40-4N
